# SDR AALA202111025759

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737*
- Aircraft serial: 29566
- Aircraft time: 36,641 hours, 14,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD EMERGENCY EXIT LIGHT ASSEMBLY (SHROUD SIGN COVER) BROKEN SEAT ROW 16F. REINSTALLED MISSING COVER AT RIGHT FORWARD EMERGENCY LIGHT BY SEAT 16F PER AMM 33-51-01.
